Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 268–268 | Cite as

Multiple drugs

Disseminated Bacillus cereus bacteraemia and other toxicities: case report
Case report
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A 64-year-old man developed disseminated Bacillus cereus bacteraemia with CNS involvement following treatment with cytarabine, idarubicin, lenalidomide and corticosteroid [specific drug not stated]. He also developed neutropenia secondary to treatment with cytarabine, idarubicin and lenalidomide. Additionally, he developed cutaneous rash, face oedema and finger oedema secondary to treatment with cytarabine [routes not stated; not all dosages stated].

The man, who had acute myeloid leukaemia, started receiving chemotherapy treatment with lenalidomide 15 mg/day on days 1−21, cytarabine 200 mg/m2 on days 1–7 and idarubicin 12 mg/m2on days 1−3. After first cycle of chemotherapy, he developed an episode of agranulocytosis with fever, left frontal headache, and left nasal...

Reference

  1. Brouland JP, et al. Bacillus cereus bacteremia with central nervous system involvement: A neuropathological study. Clinical Neuropathology 37: 22-27, No. 1, 2018. Available from: URL: http://doi.org/10.5414/NP301041 - SwitzerlandCrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations